PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hodge–Bott–Chern decompositions of mixed type forms on foliated Kähler manifolds

Volume 137 / 2014

Cristian Ida Colloquium Mathematicum 137 (2014), 89-102 MSC: Primary 53C12, 57R30; Secondary 55N34, 32C36, 53B40. DOI: 10.4064/cm137-1-6


The Bott–Chern cohomology groups and the Bott–Chern Laplacian on differential forms of mixed type on a compact foliated Kähler manifold are defined and studied. Also, a Hodge decomposition theorem of Bott–Chern type for differential forms of mixed type is proved. Finally, the case of projectivized tangent bundle of a complex Finsler manifold is discussed.


  • Cristian IdaDepartment of Mathematics and Computer Science
    Transilvania University of Braşov
    Iuliu Maniu Street
    500091, Braşov, Romania

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image